# SDR UALA2010071302500

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,482 hours, 11,427 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 93
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE WILL NOT OPEN.  ACP LEAK CHECK AND START TEST PER MM.  REPLACED RIGHT ENGINE STARTER AIR VALVE.  ACCOMPLISHED AIR VALVE TEST PER MM.  REPLACED VALVE AND LEAK CHECK.
